# SDR QXEA2013110201470

- Difficulty date: November 2, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 29,624 hours, 31,027 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Intake Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE ADPT 1 CAUTION LIGHT FLICKERING ON AND OFF IN CONJUNCTION WITH HEATER LIGHT ON ICE PROTECTION PANEL LT SIDE.  RETURNED TO FIELD. LANDED UNEVENTFULLY.  PERFORMED GIVE OF NR 1 ENGINE INTAKE HEATER, FOUND LOOSE CONNECTOR.  DISCONNECTED CONNECTOR, CLEANED CONNECTOR AND HEATER RECEPTACLE, TIGHTENED BACK SHELL.  RECONNECTED & APPLIED HEAT SHRINK TO CONNECTOR.  COMPLIED WITH FIM TASK 30-20-00-810-804, STEPS 1-3 A, 3 A.  OPS TESTED GOOD.  CAUTION LIGHT DID NOT RETURN & NO FAULTS IN CDS.  RETURNED TO SERVICE.
